Side Effects Of Whitening Creams?
I have only been using cream for 2 days after using soap and night cream, my facial skin feels sore and peeling, is that a side effect of the cream or the product does not match my facial skin
Hello Anisyataka, Thank you for the question.
Having clean and white skin is a dream for many women. Not infrequently, many women are tempted by the use of whitening products to achieve this goal. You have to be careful with the amount of whitening products on the market, especially because some products can contain harmful ingredients. The skin becomes sore and peeling may be caused by allergic reactions or irritation due to the use of these products. This condition is known as contact dematitis, which is inflammation of the skin (due to allergies or irritation) due to exposure to a certain ingredient or ingredient. In addition to feeling sore and peeling skin, you can also experience skin redness, swelling, itching, and scaly skin.
You should stop using this product. You can compress cold water to overcome these symptoms. You are also advised not to use any product until the complaint improves. Please consult with a dermatologist if this complaint does not improve for more than 3 days. Your doctor will examine your skin before giving further treatment.
In the future, if you want to use a skin care product, make sure you use a product that has been registered with BPOM so that its security is guaranteed. Try to pay attention to the contents of these products, if they contain hazardous ingredients such as mercury or hydroquinone you should avoid them. Also recognize your skin type so you can choose the right product.
I hope this helps.